# SDR CALA2024100900800

- Difficulty date: October 6, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N2251U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66591
- Aircraft time: 20,086 hours, 2,411 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT DOOR WING SLIDE LK L STATUS MSG FOUND MAINT MESSAGES 52-22360 AND 52-21920 NOT ACTIVE. PER FIM 52-11 TASK 836 AND 52-11 TASK 837 FAULT NOT ACTIVE REF PIC AND NO FURTHER MAINT ACTION REQUIRED.
